Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Heart pain, increased heartbeat and breathing. Prescribed Advil earlier for chest pain. What should I do?

hello, i used to have chest pain and heartache a year ago, i did all the tests and the doctor said that its only stress and gave me advil to relax my bones pressure like he said. later on i stopped feeling the pain, but now it came back, and this time its hurtful, and im feeling heartache as im writing now, its not like it was before now it hurts more, my heartbeats are speeding and my breathing too. what should i do? is it normal? is it dangerous? thank you for your help in advance
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You have not mentioned age, gender, personal or family history. You have not mentioned what was the test that was done! Even the pain needs to be described in further detail to suggest a positive clue for diagnosis.
If the investigations were recent, you can try the same drugs.
Else you need to repeat them again - exercise ECG, ECHOcardiography and so on

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor